MathSciNet Relay Station
MathSciNet bibliographic data
MR2049024 37J25 (34C25 34D20 37E40)
Lei, Jinzhi; Li, Xiong; Yan, Ping; Zhang, Meirong Twist character of the least amplitude periodic solution of the forced pendulum. SIAM J. Math. Anal. 35 (2003), no. 4, 844–867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement